# SDR 2001UALA00189

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,333 hours, 17,016 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD SIDE BETWEEN 2 SIDE PANELS, ATTACH SPLICE IS CORRODED.  REPLACED SPLICE PER SRM 51-40-02.
